# SDR FDEA200903170940

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TEE OF CABIN FLOORBEAM CORRODED ON TOP AND ON LWR SURFACE UNDER ONE NUTPLATE (LBL 13) FS 365 LBL 25-RBL 5.  INSTALLED UPPER TEE REPAIR IAW SRM 53-00-51 FIG 201.  REPAIR NR 3.  THIS IS A MAJOR REPAIR CATEGORY "A".
